MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NC EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION NC EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 7214
Medical Device Problem Codes Break (1069); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/29/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a break had occurred.While the physician was advancing a 2.5 x 20 nc emerge balloon catheter into the guide catheter when the shaft separated into two pieces.The balloon was still in the guide and was able to be removed with no harm to the patient.A new balloon was opened and the case was completed successfully.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluated by mfr: the returned product consisted of an nc emerge balloon catheter.The device was microscopically and visually examined.The hypotube of the device has numerous kinks.There was a separation 45.1cm from the strain relief.There was contrast in the inflation lumen and blood in the guidewire lumen.The balloon was tightly folded and had contrast and blood in the folds.

Brand Name
NC EMERGE
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11686566
Report Number2134265-2021-04996
Device Sequence Number11545373
Product Code LOX
UDI-Device Identifier08714729846635
UDI-Public08714729846635
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K141236
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/22/2023
Device Model Number7214
Device Catalogue Number7214
Device Lot Number0026675861
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/12/2021
Initial Date Received by Manufacturer 03/29/2021
Supplement Date Received by Manufacturer05/05/2021
Initial Report FDA Received Date04/19/2021
Supplement Report FDA Received Date05/20/2021
Patient Sequence Number1